Back to Home

Active Questions

Why still no drugs for daytime erections using the harder nighttime erection system?
Sex & Intimacy / 6:31 PM - Sunday November 29, 2009

Why still no drugs for daytime erections using the harder nighttime erection system?

PDE5 inhibiting drugs have side effects not worth the pain. I still get nocturnal erections that obviously use a different chemical system than daytime ones. AND there are NO side effects. Just total disappointment that my daytime erections are so much limper than nighttime ones.

Update: November 30, 2009.
Be serious, please--I am! And Viagra is just another PDE5 inhibitor with serious side effects--hot flushed red face and mild pain in high back--and this lasts way longer than the sex does... Worth it? Hmmmm... Nocturnal erections use a different (non-sexual) system of arousal. Why are they harder than daytime (sexual) ones? And with NO side effects, afterward? Some wrong answers include -- it's a pee hard. No, it isn't. Just because a man can't pee when hard doesn't mean THAT'S the cause! It's just a coincidence. I know this much: cortisol is lower at night. Suppposedly Testosterone is higher. But there's something else going on that I can't discover--arousal from sleep must be using the same chemical means as arousal from limpness at night does. BUT WHAT IS IT, EXACTLY? WHY DON'T THE MONEY LOVING PHARMACUETICAL COMPANITES COME OUT WITH A PILL THAT USES THE SAME CHEMICALS AS THE NIGHT TIME TUMESCENCE SYSTEM DOES?

- Asked by A Mr. Married Guy, Male, 66 or older, Detroit, Retired

Read more about the Rating System


Have you tried Viagra? It works about 45 minutes after you take it, and you can stay hard, or ready to get hard, for several hours. Although you can sleep on it. Give it a try.

- Response by betterbird, A Creative, Male, 46-55, San Francisco, Administrative

Rating Received:

Community Rating: Community Star

There are various meds on the market these days and as viagra is related to blood pressureand flow obviously the one u are on is NOT right for u as u say the side effects etc. It is also possible other meds u may be taking could be clashing in some way and causing u the effects.
I suggest strongly u go to your Dr and find out the course of your dilima which is upsetting u and your sex life. It is possible there is a underlying issue. Your Doctor can answer all your questions and only he can do so. Made your appointment yet have u .. Do it.

- Response by berri, A Career Woman, Female, 46-55, New South Wales, Who Cares?

Rating Received:


I prefer to think this is an Asian political question. :p

- Response by twocents47, A Sweet Sarah, Female, 46-55, Who Cares?

Rating Received: